MathSciNet Relay Station
MathSciNet bibliographic data
MR1313707 (95m:65155) 65M15 (35L65 65M12)
Tang, T.; Teng, Zhen Huan Error bounds for fractional step methods for conservation laws with source terms. SIAM J. Numer. Anal. 32 (1995), no. 1, 110–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement